# SDR SWAA2015060840429

- Difficulty date: May 30, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 27,686 hours, 25,251 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 5910047502
- Condition: Debonded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON CONTROL TAB DEBONDED AT TE.  R & R TAB IAW MM.
